Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 10, Issue 4


Local connectivity of right-angled Coxeter group boundaries

Michael Mihalik / Kim Ruane / Steve Tschantz
Published Online: 2007-07-26 | DOI: https://doi.org/10.1515/JGT.2007.042


We establish conditions on the defining graph of a right-angled Coxeter group presentation which guarantee that the boundary of any CAT(0) space on which the group acts geometrically will be locally connected.

About the article

Received: 2005-03-30

Revised: 2005-08-02

Published Online: 2007-07-26

Published in Print: 2007-07-20

Citation Information: Journal of Group Theory, Volume 10, Issue 4, Pages 531–560, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2007.042.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Yulan Qing
Geometriae Dedicata, 2016, Volume 185, Number 1, Page 1
Jacek Świa̧tkowski
Bulletin of the London Mathematical Society, 2016, Volume 48, Number 4, Page 708
Yulan Qing
Geometriae Dedicata, 2016, Volume 183, Number 1, Page 113
Tetsuya Hosaka
Differential Geometry and its Applications, 2015, Volume 43, Page 68
M. Mihalik and S. Tschantz
Journal of Pure and Applied Algebra, 2012, Volume 216, Number 5, Page 1102

Comments (0)

Please log in or register to comment.
Log in